# SDR DALA2025022401391

- Difficulty date: February 18, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 76,224 hours, 28,903 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0817471) RIGHT HAND STA 727 FRAME INNER CHORD CRACKING, 737 REPAIR; RII ; SECTION 02 IAW A.A. 5311-01251-02B. ACCOMPLISHING RIGHT HAND STA 727 FRAME INNER CHORD, 737 REPAIR; RII; SECTION 02 IAW A.A. 5311-01251-02B.
